MathSciNet Relay Station
MathSciNet bibliographic data
MR2738630 47J25 (47H09 47H10)
Khan, Abdul Rahim; Khamsi, Mohamed Amine; Fukhar-ud-din, Hafiz Strong convergence of a general iteration scheme in $CAT(0)$ spaces. Nonlinear Anal. 74 (2011), no. 3, 783–791.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement